# SDR SIMA2951

- Difficulty date: October 21, 2000
- Submitted: December 20, 2000
- Operation: Air carrier
- Aircraft: N141AE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 141
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Relay
- Part number: EO24428A0
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ORD - FLT 4219 - AFTER TAKEOFF, WHEN GEAR SELECTED UP.  IDLE GATE CYCLED IN AND OUT AND COULD NOT BE PUSHED IN MANUALLY AS PER CHECKLIST.  WHEN GEAR SELECTED DOWN FOR LANDING.  IDLE GATE OPERATION WAS NORMAL.  MAINTENANCE REPLACED RELAYS 22GB AND 58GB IAW ATR MM.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
